# SDR UIEA2018111302590

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,908 hours, 16,756 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734220
- Part serial: 591057
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAD NO BLEED AIR.   REMOVED AND REPLACED THE APU ECU IAW AMM 49-61-05.  APU OPS CHECKED GOOD.
